$10.00 -2%
$9.80

Overview

Panadol Cough & Cold, in a non drowsy formula, provides effective and complete 2 in 1 relief of the symptoms of colds, chills and flu with chesty cough. Panadol Cough & Cold caplet is a multi-ingredient formula that relieves symptoms of cold and flu. It contains Paracetamol which provides pain-relieving and fever-reducing actions, Phenylephrine Hydrochloride which is a decongestant to relieve nasal congestion, and Guaiphenesin which is an expectorant for chesty cough.

Each caplet contains:

  • Paracetamol = 250mg
  • Phenylephrine HCl = 5mg
  • Guaiphenesin = 100mg

Panadol Cough & Cold can be used for:

  • Chesty cough
  • Colds, chills and flu
  • Blocked nose
  • Sinus
  • Sore throat
  • Fever
  • Bodyaches

Directions

How to use Panadol Cough & Cold:

Ages 

Dose

How often 

Adults (including the elderly) & children over 12 years 

2 caplets

Every 4 hours, do not exceed 8 caplets in 24 hours

Children aged 6-11 years

1 caplet

Every 4 hours, do not exceed 4 caplets in 24 hours

Not recommended for children under 6 years

Do not take with any other products containing Paracetamol

Storage Conditions

Store below 30˚C

Keep out of sight and reach of children.

ALWAYS READ THE LABEL AND THE INSERT LEAFLET. Use only as directed. Incorrect use could be harmful. Consult your doctor if symptoms persist.

This product is returnable.

If you are not satisfied with the item or have made a wrong purchase, you may choose to get a refund or exchange within 7 days of purchase.

Simply drop by VivaHealth Pharmacy Singapore store to exchange or return your item. For all exchanges and returns, kindly bring the receipt and the item in its original packaging. The item should be in good condition.

Please note that the shipping costs will not be refunded.
JUST SEEN

Search

Just added to your cart:
Qty:
Total:
Subtotal:
Excl. postage 
My Bag
Just added to your wishlist:
Excl. postage 
My Wishlist